# SDR ASAA2014110409588

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,335 hours, 9,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-51-00.  OPS CHECKED GOOD IAW AMM 33-51-04.
